MAUDE Adverse Event Report: EXACTECH, INC. THREE PEG PATELLA 41MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. THREE PEG PATELLA 41MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-02-41
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 09/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 1.5 years post op the initial right total knee arthroplasty, this patient was revised due to a swollen knee and pain due to polyethylene wear.The insert and patella components were revised.The patient was last known to be in stable condition following the event.No further patient impact was reported.No additional information is available.
 
Additional Manufacturer Narrative
D10: 02-012-51-4011 - logic tib insert impl crc, sz 4, 11mm, 02-010-04-0340 - logic cr femoral por, right, sz 4 (b)(6), 02-012-45-4050 - lgc tibial fit tray cem sz 4f / 5t (b)(6), g2: australia.H10: multiple mdr reports were filed for this event, please see associated report: 1038671-2022-01234.The revision reported in this event was most likely the result of prosthesis wear initiated by unintended contact between incongruent surfaces of the tibial insert and femoral component.However, contributions from instability of the knee joint, component alignment, and/or patient-conditions to the sequence of events cannot be determined from the reported clinical information.The returned patella appears to have localized damage.The remainder of the articular surface appears to have minimal indications of damage.One of the pegs appears to have been sheared off -most likely during the explantation process.If the femoral component was in flexion, the apical damage pattern of the patella may have occurred secondary to articular contact against the flatter anterior portion of the femur rather than articulating within the trochlear groove as intended.However, this cannot be confirmed from the provided information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
THREE PEG PATELLA 41MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key23926214
Report Number1038671-2025-03649
Device Sequence Number9152612
Product Code JWH
UDI-Device Identifier10885862039620
UDI-Public10885862039620
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932690
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2021
Device Catalogue Number200-02-41
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2022
Initial Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale